# SDR CA970311068

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Rear Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Drag Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE INNER FITTING, WORKING RIVETS AND CRACKED AROUND LOWER HOLE OF LANDING GEAR DRAG BRACE HOLE.
